American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp. 84 (2015) 743-766.
Abstract, references, and article information   
View Article: PDF

[2] Yu. S. Mishura and V. V. Tomashyk. Convergence of exit times for diffusion processes. Theor. Probability and Math. Statist. 88 (2014) 139-149.
Abstract, references, and article information   
View Article: PDF

[3] V. Radchenko. Riemann integral of a random function and the parabolic equation with a general stochastic measure. Theor. Probability and Math. Statist. 87 (2013) 185-198.
Abstract, references, and article information   
View Article: PDF

[4] Zhen-Qing Chen and Tusheng Zhang. A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients. Proc. Amer. Math. Soc. 142 (2014) 2135-2149.
Abstract, references, and article information
View Article: PDF

[5] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346.
Abstract, references, and article information   
View Article: PDF

[6] Mohammud Foondun and Davar Khoshnevisan. Corrections and improvements to: ``On the stochastic heat equation with spatially-colored random forcing''. Trans. Amer. Math. Soc. 366 (2014) 561-562.
Abstract, references, and article information   
View Article: PDF

[7] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[8] Chenggui Yuan and Jianhai Bao. On the exponential stability of switching-diffusion processes with jumps. Quart. Appl. Math. 71 (2013) 311-329.
Abstract, references, and article information
View Article: PDF

[9] Mohammud Foondun and Davar Khoshnevisan. On the stochastic heat equation with spatially-colored random forcing. Trans. Amer. Math. Soc. 365 (2013) 409-458.
Abstract, references, and article information   
View Article: PDF

[10] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information   
View Article: PDF

[11] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114. MR 2790486.
Abstract, references, and article information   
View Article: PDF

[12] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[13] Bixiang Wang. Asymptotic behavior of stochastic wave equations with critical exponents on $\mathbb{R}^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3639-3663. MR 2775822.
Abstract, references, and article information   
View Article: PDF

[14] M. Balázs, J. Quastel and T. Seppäläinen. Fluctuation exponent of the KPZ/stochastic Burgers equation. J. Amer. Math. Soc. 24 (2011) 683-708. MR 2784327.
Abstract, references, and article information   
View Article: PDF

[15] B. V. Dovgaĭ. Generalized solutions of a hyperbolic equation with a $\varphi$-sub-Gaussian right hand side. Theor. Probability and Math. Statist. 81 (2010) 27-33. MR 2667307.
Abstract, references, and article information   
View Article: PDF

[16] Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart. A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011) 2481-2515. MR 2763724.
Abstract, references, and article information   
View Article: PDF

[17] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF

[18] Jianhai Bao, Zhenting Hou and Chenggui Yuan. Stability in distribution of mild solutions to stochastic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 2169-2180. MR 2596056.
Abstract, references, and article information   
View Article: PDF

[19] Min Niu and Bin Xie. Regularity of a fractional partial differential equation driven by space-time white noise. Proc. Amer. Math. Soc. 138 (2010) 1479-1489. MR 2578542.
Abstract, references, and article information   
View Article: PDF

[20] Robert C. Dalang and Marta Sanz-Solé. H\"older-Sobolev regularity of the solution to the stochastic wave equation in dimension three. Memoirs of the AMS 199 (2009) MR 2512755.
Book volume table of contents   

[21] Carl Mueller and Kijung Lee. On the discrete heat equation taking values on a tree. Proc. Amer. Math. Soc. 137 (2009) 1467-1478. MR 2465673.
Abstract, references, and article information   
View Article: PDF

[22] Bernt Øksendal. Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008) 521-537. MR 2445527.
Abstract, references, and article information
View Article: PDF

[23] S. V. Lototsky and K. Stemmann. Solving SPDEs driven by colored noise: A chaos approach. Quart. Appl. Math. 66 (2008) 499-520. MR 2445526.
Abstract, references, and article information
View Article: PDF

[24] Dan Tang and Lijun Bo. Lyapunov exponent estimates of a class of higher-order stochastic Anderson models. Proc. Amer. Math. Soc. 136 (2008) 4033-4043. MR 2425745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Björn Birnir. Turbulent rivers. Quart. Appl. Math. 66 (2008) 565-594. MR 2445529.
Abstract, references, and article information
View Article: PDF

[26] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bin Xie. The moment and almost surely exponential stability of stochastic heat equations. Proc. Amer. Math. Soc. 136 (2008) 3627-3634. MR 2415047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert C. Dalang, Carl Mueller and Roger Tribe. A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other p.d.e.'s. Trans. Amer. Math. Soc. 360 (2008) 4681-4703. MR 2403701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dirk Blömker, Stanislaus Maier-Paape and Thomas Wanner. Second phase spinodal decomposition for the Cahn-Hilliard-Cook equation. Trans. Amer. Math. Soc. 360 (2008) 449-489. MR 2342011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jong Uhn Kim. On a stochastic wave equation with unilateral boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 575-607. MR 2346463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2